# SDR 2005FA0000539

- Difficulty date: April 11, 2005
- Submitted: April 11, 2005
- Operation: General aviation
- Aircraft: N25446
- Make and model: Cessna 152
- Aircraft serial: 15280666
- Aircraft time: 7,804 hours
- Engine: Lyc O235N2C
- Engine time: 64 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Chafed
- Location: Carburetor
- Component: Carburetor, MA3PA
- Component part number: 105267
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT IN FLIGHT, PERFORMED AN EMERGENCY LANDING IN A PARKING LOT. EXITING AIRCRAFT FUEL WAS FOUND RUNNING OUT OF COWL, SHUTOFF FUEL SELECTOR, FUEL STOPPED. MAINTENANCE FOUND FUEL LEAKING FROM CARBURETOR. SENT CARBURETOR TO OVERHAUL SHOP, FOUND PLASTIC FLOAT CHAFFING ON FUEL BOWL BECAUSE OF INSUFFICIENT CLEARANCE CAUSING THE FLOAT TO HANG UP. REASSEMBLED CARBURETOR WITH A METAL FLOAT KIT WHICH PROVIDED SATISFACTORY CLEARANCE BETWEEN THE FLOAT AND FUEL BOWL.
